# SDR SWAA2018072323750

- Difficulty date: July 17, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 34,892 hours, 20,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LOWER CROWN CORRODED BETWEEN BS 651 TO BS 727A+8, RBL 45.5.  R&R SEAT TRACK ASSEMBLY PER SRM.
